# SDR 2004UALA00174

- Difficulty date: February 27, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 45,092 hours, 16,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1460 HAS LIGHTNING STRIKE ADJACENT TO A FASTENER HOLE, ALONG PRODUCTION BUTT SPLICE BETWEEN STRINGER 24L & 25L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR.
